U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

does cordarone(amiodarone) cause blackouts?

1 doctor answer2 doctors weighed in
Dr. Jason Rubenstein
Cardiology 20 years experience
Probably Not: That would seem unlikely. It is probably more likely that whatever rhythm disturbance you are taking amiodarone for is causing the blackouts. You should talk to your doctor about this, it could potentially be quite dangerous.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 37-year-old member asked:

Could cordarone(amiodarone) cause blackouts and flushes?

1 doctor answer4 doctors weighed in
Dr. Bennett Werner
Cardiology 44 years experience
Symptoms?: Are you blaming the the treatment (amiodarone) on the disease (arrhythmia?). If you're blacking out and having near blackouts with hot flushes, you'd better report it to the doctor who prescribed the amiodarone to see if it's not effective?

Related questions

A 36-year-old member asked:
1 doctor answer2 doctors weighed in
A 36-year-old member asked:
2 doctor answers10 doctors weighed in
A 46-year-old member asked:
1 doctor answer3 doctors weighed in
A 34-year-old member asked:
1 doctor answer2 doctors weighed in
A 42-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 20, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.